Medication

I have a torn spinal disk and I have to take a lot of painkillers. I have to take a high dose of very strong painkillers they make me spacey and weird, and very high. I am in a weird routine where taking them throws me into a weird deep sleep where I phase in and out but I’m still asleep. I sweat a lot through my sleep but I don’t mind that.  I don’t mind the feelings that comes along with the tablets but they make me sleepy at the weirdest times.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s